# SDR SWIA202056352

- Difficulty date: December 20, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER UPPER SKIN PLATE HAS FIVE FASTENERS AFT THAT HAVE RUSTED HEADS AND CORRODED TAILS.  (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED 5 EA FASTENERS ON THE VERTICAL STAB UPPER SKIN IAW CRJ 200 SRM 51-42-22.
